Junior Pain Relief
WOONSOCKET PRESCRIPTION CENTER,INCORPORATED
FULL PRESCRIBING INFORMATION: CONTENTS*
FULL PRESCRIBING INFORMATION
Acetaminophen 160 mg
Pain Reliever/fever reducer
- temporarily relieves minor aches and pains due to:
- the common cold
- temporarily reduces fever
Liver warning: This product contains acetaminophen. Severe liver damage may occur if your child takes:
- more than 5 doses in 24 hours, which is the maximum daily amount
- with other drugs containing acetaminophen
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- if your child is allergic to acetaminophen or any of the inactive ingredients in this product.
taking the blood thinning drug warfarin.
do not exceed recommended dosage.
- pain gets worse or lasts more than 5 days
- fever gets worse or lasts more than 3 days
- new symptoms occur
- redness or swelling is present
These could be signs of a serious condition.
Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Quick medical attention is critical even if you do not notice any signs or symptoms.
- this product does not contain directions or complete warnings for adult use
- find the right dose on chart below. If possible, use weight to dose; otherwise use age.
- dissolve in mouth or chew before swallowing
- if needed, repeat dose every 4 hours while symptoms last
- do not give more than 5 times in 24 hours
- do not give for more than 5 days unless directed by a doctor
|Weight (lb)||Age (yr)||Tablets|
|under 48||under 6||Ask a doctor|
|96 and over||12||4|
- store at 25ºC (77ºF); excursions permitted between 15°-30°C (59°-86°F)
- see end flap for expiration date and lot number
citric acid, crospovidone, D&C red #27 aluminum lake, D&C red #30 aluminum lake, dextrose, ethylcellulose, FD&C blue #1 aluminum lake, flavors, magnesium stearate, mannitol, stearic acid, sucralose
Compare to the active ingredient in Junior Strength Tylenol® Meltaways®*
Fever reducer / Pain reliever
ASPIRIN FREE ● IBUPROFEN FREE
160 mg PER TABLET
*This product is not manufactured or distributed by McNeil Consumer Healthcare, owner of the registered trademark Junior Strength Tylenol® Meltaways®.
CVS Pharmacy, Inc.
One CVS Drive
Woonsocket, RI 02895
© 2013 CVS/pharmacy
TAMPER EVIDENT: DO NOT USE IF CARTON IS OPENED OR IF BLISTER UNIT IS TORN, BROKEN OR SHOWS ANY SIGNS OF TAMPERING
Junior Pain Relief
Acetaminophen TABLET, CHEWABLE